Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hereditarily pythagorean fields, infinite Harrison-primes and sums of $2^n$th powers


Author: Eberhard Becker
Journal: Bull. Amer. Math. Soc. 84 (1978), 278-280
MSC (1970): Primary 12D15, 12E99
DOI: https://doi.org/10.1090/S0002-9904-1978-14474-7
MathSciNet review: 0460295
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12D15, 12E99

Retrieve articles in all journals with MSC (1970): 12D15, 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14474-7